CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the well-posedness for Keller-Segel system with fractional diffusion 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2011, 卷号: 34, 期号: 14, 页码: 1739-1750
Authors:  Wu, Gang;  Zheng, Xiaoxin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonlinear parabolic equations  nonlinear evolution equations  fractional diffusion  Keller-Segel model  Well-posedness  Ill-posedness  
Well-posedness of the Cauchy problem for the fractional power dissipative equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 3, 页码: 461-484
Authors:  Miao, Changxing;  Yuan, Baoquan;  Zhang, Bo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
fractional power dissipative equation  Cauchy problem  well-posedness  space-time estimates  Besov spaces  
Strange attractors on pseudospectral solutions for dissipative Zakharov equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2004, 卷号: 24, 期号: 3, 页码: 321-336
Authors:  Ma, SQ;  Chang, QS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
strange attractors  psendospectral method  Zakharov equations